Asymptotic dichotomy for nonoscillatory solutions of a nonlinear difference equation

Volume 25 / 1999

Guang Zhang, Sui Cheng Applicationes Mathematicae 25 (1999), 393-399 DOI: 10.4064/am-25-4-393-399


A nonlinear difference equation involving the maximum function is studied. We derive sufficient conditions in order that eventually positive or eventually negative solutions tend to zero or to positive or negative infinity.


  • Guang Zhang
  • Sui Cheng

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image